# SDR DALA1220116304

- Difficulty date: March 30, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N664US
- Make and model: Boeing 747451
- Aircraft serial: 23819
- Aircraft time: 94,936 hours, 11,946 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 460
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 460 FRAME FOUND DAMAGED.  REPAIRED PER PRI 500831-14 REV. 2.
